It's only Day 2 with no Effexor. I was taking 37.5mg for months, and then added Prozac 10mg for over 2 weeks. Then pdoc told me this was plenty of buffer time to stop it....
I'm feeling super tired, MAJOR irritability, no appetite, nausea, all over body aches, some brain zaps. I had really hoped that my ridiculously slow taper (with Prozac) would eliminate this....Now on total lockdown, this is not helping the situation or my relationship!
I know people are just trying to help here (with telling me other med combos to try) but honestly, after 25 years and 30+ medications I have no hope of anything being much better than this. I wanted to stop Effexor because of the apathy & sexual dysfunction, but I guess I can't get away from these side effects.
Should I try to just endure a few more days or should I write my pdoc already and go back to taking 37.5mg? I am so upset....I just want to be off these poison meds, they only numb you to where you eventually don't enjoy anything or care about anything. Then you become completely dependent & f'd up trying to taper off.
I just started Nuvigil yesterday (200 mg in the morning) and after about an hour or so after my first dose, I noticed the onset of a very bad headache (not quite migraine quality, but pretty close to it). I've taken Nuvigil before, but only when it was brand name, and I was on 250 mg. Now I have generic made by Aurobindo.
Has anyone who has taken this medicine experienced this?
Hi everyone. I’ve been bouncing from one trial of medication to another for the past 4 1/2 years with adverse reactions. Nothing has helped. I just saw a new psychiatrist on Monday. An older gentleman who actually seemed to listen. He was also a longtime professor our local university.
My symptoms are treatment resistant insomnia, chronic, severe anxiety, chronic derealization, ocd (pure o) racing, intrusive thoughts (often presenting as songs looping in my head, but a switch can also go off in my head where I obsessively think about something to the point of it driving me crazy) brain fog, depression. My body and brown simply will not turn off. I’m stuck in constant fight/flight. I believe the lack of sleep is the catalyst for most of this (all of this started after sudden onset of insomnia) Maybe it wouldn’t go away with sleep, but I know it would get better. My main goal is sleep, but seems unattainable after 4 1/2 years.
I have tried every medication under the sun (well, mostly)
The doctor decided to prescribe provigil (modafinil) which seems counterintuitive to me. He was clear that it could go either way. Possible that it could calm me down, possible that it could let me up and make my symptoms worse.
Luckily for me, since I am highly sensitive to medication, he is quite conservative and said to only start with roughly 1/16 of a pill to see how I do.
Wondering what your thoughts are on this given my symptoms? Seems counterintuitive...but maybe it will help. So confused.
Respectful greetings, fellow crazies.
I've recently ramped-up on Wellbutrin: 150mg for 6 days and then 300mg for 12 days (18 days total). Overall it's slightly helping the multitude of mental illnesses I have (TRD, "Pure" OCD, other stuff).
However. About 7 days after hitting 300mg Wellbutrin I started experiencing incredibly intense anxiety primarily (physically shaking, gut-churning, mind-racing, skin-crawling kind). I also started feeling erratic, intense irritability and even anger - (verbally) lashing out at my kids and other unpleasant out-of-character behaviour.
I've seen anxiety from Wellbutrin reported 100's of times before but I couldn't find information on how to combat it. This is because normally people just stop taking it (which makes eminent sense) but that's not an option for me since I'm 23 years TRD (including resistance to ECT, dTMS and Ketamine) and this is one of the last combos left. In other words I'm beyond desperate to give it every chance of working that I humanly can.
I'm now gonna blurt out my questions and suggestions and hope that some of you can identify or comment from your own experience:
I have some Valium left over and taking that does take the edge off of the severe emotions. However taking benzo's long-term is generally undesirable, hence has anyone taken a non-benzo adjunct/augmenting med that actually helps tone down the insane anxiety? If so, what was it? how long did the intense anxiety last for those who experienced it? 2 weeks? a month? until you stopped the med? did anyone have success in simply reducing dose back to 150mg or even lower? Did you find 150mg sufficient to lift your mood? I'm on 300mg XL as of today (was on 2x150mg XL 'til now). Have folks had different experiences (anxiety-wise) with the IR or SR versions? E.g. would switching to 3xIR be an avenue worth chasing? any other relevant insights or experiences would also be most welcome. May the Gods of mental health be with you,
I worked my way up to 5mg of Zyprexa last 10 days, but still very irritable. I snap at everyone, so everyone is naturally leaving me alone. I don't like living this way. Left a message with my prescribing doctor about this irritability issue. Update, prescribing doc called and suggested I go up 1/4 of a tablet and get the irritability and mood swings under control before I start the Lamictal. So, took another 1/4 tablet which makes 1/2 of a 5 mg tablet I have taken so far this morning.
Seizure doc prescribed Lamictal, but holding off starting that until I feel more stable on Zyprexa.
Zyprexa used to calm my mind, not sure why it's not working so well this time around. I have been on all the other anti-psychotics and Zyprexa is the only one I can tolerate. Anti-depressants don't work for me, can't tolerate any of the SSRI's.
In the middle of a card game last Monday, I got mad at one of the players, threw my cards down on the table and left. That is not like me, I never display anger towards anyone. Very upset over all this irritability and moodiness and now what happened at the card game, very ashamed of my behavior. I have since apologized to the person I offended, will attend the card game this evening and see how I do. Gulp !!